Some Common Fixed Point Theorems for Expanding Mappings in Complete Cone Metric Space

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2017 by IJMTT Journal
Volume-41 Number-3
Year of Publication : 2017
Authors : S .K. Tiwari, Dharmendra Das
  10.14445/22315373/IJMTT-V41P524

MLA

S .K. Tiwari, Dharmendra Das "Some Common Fixed Point Theorems for Expanding Mappings in Complete Cone Metric Space ", International Journal of Mathematics Trends and Technology (IJMTT). V41(3):269-271 January 2017. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

Abstract
The purpose of this paper, we prove some common fixed point theorems for Expanding onto self mappings in complete cone metric spaces. We are generalizing the well- known recent results [10].

References
[1] Huang Long – Guang, Zhang Xian, Cone metric spaces and Fixed Point Theorems of Contractive mappings. J .math.Anal.Appl.332, (2007), 1468-1476.
[2] Rezapour, Sh, Hamal barani, . R. Some notes on the paper “Cone metric spaces and Fixed Point Theorems of Contractive mappings. J.math.Anal.Appl.345 (2), (2008) 719-724.
[3]. Abbas, M. Jungck, G., Common fixed point results for non commuting mapping without continuity in cone metric spaces, J.Math.Anal.Appl. 341(2008), 416-420.
[4]. Arshad, M., Azam, A.,Vetro, P., Some Common fixed point results on cone metric spaces, Fixed point theory Appl. (2009)11 , Article ID 493965.
[5]. Azam, A., Arshad, M., Beg. I.,Banach contraction principle on cone rectangular metric spaces, Appl. Annal. Discrete Math. 3(2), (2009), 236-241.
[6]. Ilic.D., Rakocevic, V. Common fixed points for maps on cone metric space, J. Math Anal.Appl. 341, (2008), 876- 886.
[7]. Wang, S.Z., Li, B.Y., Gao, Z.M., Iseki, K., Some fixed point theorems for expansion mappings, Math. Jaon 29(1984), 631- 636.
[8]. Daffer, P.Z., Kaneko, H., On expansive mappings ,Math. Japon, 37(1992), 733-735.
[9]. Huang, X., Zhu, Ch. , Wen, Xi., Fixed pointtheorems for expanding mappings in cone metric spaces, Maths reports14(64), 2(2012), 141-148.
[10]. Prudhvi, K., Afixed point result of expanding mappings in complete cone metric spaces, J. Math. Sci. Appl. 3(1), (2015), 1-2.

Keywords
Complete cone metric space, common fixed point, expanding mapping.